Doctor insights on:
Therapeutic Mineral Ice Medication
Neuroscience: There are a variety of treatments for ADD/ADHD based upon modern neuroscience. There are many physical treatments to help stimulate various parts of the brain. Additionally, a variety of computer programs and applications that support the physical treatment. Functional neurology and amino acid treatments have shown some benefits as well. ...Read more
Is it ok to ice area for injection of levenox to decrease discomfort or will it affect the effectiveness of medication?
Are there any vitamins and minerals that are advised NOT to take whilst on Levothyroxine medication ?
Ibuprofen 800mg: Every 6 hours (unless you have a contraindication), sleep slightly elevated, switch over to moist heat application after 48 hours. Sometimes steroids are given intra-operatively and even post-operatively if significant swelling is anticipated. Normal body response to surgery. Also just has to "run its course". ...Read moreSee 3 more doctor answers
I have got swollen cheeks since 5 days...I have taken enzoflam treatment for 3 days...I am using ice also...Suggest someother medication please...!
Too many to list: Realistically you don't want/need a whole list of all medication/supplement interactions, just the ones you're taking, right? Check out http://www.Uspharmacist.Com/content/d/featured%20articles/c/10439/ for one pharmacist's thoughts on medication/supplement interactions. Or go to www.Epocrates.Com, www.Drugs.Com, etc for each individual medication & search for interactions. ...Read moreSee 1 more doctor answer
Is there any other way to get rid of blue balls without ejaculating? Would any medication work? Could i just put ice packs?
Vascular congestion: Most frequently relieved by ejaculation. Ice pack plus lying on your side with hips slightly flexed is worth trying. 600 mg (3 x 200 mg tabs) Ibuprofen worth trying if pain persists. Problem will clear up as you get older &/or have regular sex. Good luck. ...Read moreSee 1 more doctor answer
Broke my 2nd and 3rd ribs 2 weeks ago and has not gotten better even with rest, ice and medication. Symptoms now include nausea. What is wrong?
Need Ortho eval: You need to be seen by an Orthopedic specialist to determine the extent of your injury and the significance of the symptoms. It's hard to give you the right answer without proper examination. Nausea could be a side effect of the medication you're taking and that may need to be changed. ...Read more
What vitamins and minerals should not be taken when I am taking blood pressure medication regularly?
Too broad: Some supplements shouldn't be taken with some medicines. But in order to know supplements you shouldn't take (or which you should take more of), information about your specific condition and medicines would be necessary. This is a question you should be asking your doctor directly. ...Read moreSee 1 more doctor answer
I have had an ankle effusion for a year now. I have tried PT, anti-inflammatory medications and ice. Should I see a doctor to possibly drain it?
Yes: You should see an ankle specialist like an orthopedic surgeon or podiatrist to get a through review of your care to this point and expert evaluation of the ankle. Draining the fluid may provide some temporary relief or further diagnostic information, but the fluid often comes back. ...Read more
On 2 different blood pressure medications plus clonodone @night. He wakes up w/ arm ice cold, numb from shoulder down to bottom of rib cage. No pain?
I've had 3 hard pimples on my nose for 3 years now. I've tried Ice and toothpaste and other acne medications but nothing helped. Please help me ?
25yr Cuz has a very swollen ankle 6 days.Dull ache in low leg,LTpurple,no injury,dull,tingly pain,rotating pain.ice no help.VERYoverweight,thyroid/issue medication.Cant get to doc, causes?care?Thank.
Mother has planter fasciitis w bone spur ,she took oral medications w IM injections and used silicon heel w exercises w stretch w Ice w rest w no good?
Minereas disease I have minereas disease and was told i had a twisted artery in my neck could this be effecting the minereas because now no medication works dizzy and ringing in ears pretty much constant can't take many more 8 hours of vomiting
Meniere's Syndrome: Inner ear, only one side ringing, vertigo (dizziness with nausea), may occur in families. Limit or eliminate caffeine, salt, chocolate. See a physician who treats these cases if the episodes occur often, consider an endolymphatic shunt (surgical procedure). Successfully works for many. Hearing aids do not work to reduce ringing. Some people outgrow vertigo, but not ringing. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Therapeutic blue medication
- Therapeutic vitamins medication
- Therapeutic moisturizing medication
- Ask a doctor a question free online
- Therapeutic m medication
- Therapeutic multivitamin medication
- Therapeutic b complex medication
- Therapeutic pain relief medication
- Therapeutic mineral ice